The geometry of jets of submanifolds is studied, with special interest in the relationship with the calculus of variations. A new intrinsic geometric formulation of the variational problem on jets of submanifolds is given. Working examples are provided. © 2008 Springer Science+Business Media B.V.

Manno, G., & Vitolo, R. (2008). Geometric aspects of higher order variational principles on submanifolds. ACTA APPLICANDAE MATHEMATICAE, 101(1-3), 215-229 [10.1007/s10440-008-9190-x].

Geometric aspects of higher order variational principles on submanifolds

MANNO, GIOVANNI;
2008

Abstract

The geometry of jets of submanifolds is studied, with special interest in the relationship with the calculus of variations. A new intrinsic geometric formulation of the variational problem on jets of submanifolds is given. Working examples are provided. © 2008 Springer Science+Business Media B.V.
Articolo in rivista - Articolo scientifico
jets of submanifolds, calculus of variations, differential forms
English
Manno, G., & Vitolo, R. (2008). Geometric aspects of higher order variational principles on submanifolds. ACTA APPLICANDAE MATHEMATICAE, 101(1-3), 215-229 [10.1007/s10440-008-9190-x].
Manno, G; Vitolo, R
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10281/5288
Citazioni
  • Scopus 8
  • ???jsp.display-item.citation.isi??? 9
Social impact